I am 35 year old mother. I have been suffering for years with burning pain all over, neck pain, popping of joints, aching, deep muscle pain, migraines, insomnia, repeated kidney infections, bone spures and calcium deposits on spine, GERD, IBS, cysts, itching from a pins and needles feeling that moves from place to place all the time and about a year ago chronic sacraliliac pain and floating or dislocating which creates a "tck" noise and about the same time started having high blood pressure. I also frequently get ill, bronchitis, colds, etc. and I do not heal well when I get a cut, scratch. Even a facial blemish takes weeks to heal.
I was diagnosed with fibromyalgia and prescribed lyrica which really did not help that much. My "specialist" was a glorified physical therapist if you will and he said that what he saw on my MRI didn't seem to be "severe enough" to be causing my "chronic pain" that bone spurs and large calcium deposits were normal. He also said that my sacraliliac was dislocating (is this even possible?) which is usual in fibromyalgia patients. Well since the 75mg of lyrica 2 X's a day wasn't really helping me he discharged me as a patient and told me that if I decided that lyrica worked to come back.
My biological father was diagnosed with fibromyalgia but says that he doesn't experience burning, he said has deep muscle aches. My grandmother, his mother, I remembered suffered for years and years and no one really helped her. Doctors just kept adding to the multiple drugs she was already taking until she passed away at the age of 57. She raised me and I know that I missed out on many years with her even when she was alive because she hurt so bad and was so ill all the time.
For a long time I have been called a hypocondriac, if that's how you spell it, but I can assure those who have called me that, that I am not. My pain is real and is miserable! The mornings are the worst. My PCP now has me taking high blood pressure medicine, low dose of pain medication, anti depressants, 2 different stomach pills, benedryl to help me sleep. Also I have been on the 5th different antibiotic for a kidney infection I have had for over 9 months.
I am to young for this... I feel 80, or what I think an 80 year old would feel like. Actually, I take that back... no one at any age should feel this way. I use to be so energetic, always involved in sports, I fixed myself up every day. Now I'm lucky to get out of my pj's.
Welcome to the MedHelp forum!
Generalized feeling of a burning sensation can be due to dry skin, hyperthyroid states, liver or gall bladder dysfunction, peripheral neuropathies as in diabetes or decreased sweating as in Sjogren’s syndrome. This would need a comprehensive investigation. Since you also have slow wound healing chances of diabetes is very high. Do discuss this with your PCP and get yourself examined.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.